MathSciNet Relay Station
MathSciNet bibliographic data
MR1911053 (2003i:46057) 46L05
Marcoux, L. W. On the linear span of the projections in certain simple $C\sp *$-algebras. Indiana Univ. Math. J. 51 (2002), no. 3, 753–771.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement